Simultaneous Almost Minimization of Convex Functions and Duals of Results Related to Maximal Monotonicity
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 359-374
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a22,
author = {S. Simons},
title = {Simultaneous {Almost} {Minimization} of {Convex} {Functions} and {Duals} of {Results} {Related} to {Maximal} {Monotonicity}},
journal = {Journal of convex analysis},
pages = {359--374},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a22/}
}
S. Simons. Simultaneous Almost Minimization of Convex Functions and Duals of Results Related to Maximal Monotonicity. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 359-374. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a22/